mental-health-icon
Feeling low after rejections,
Hi, It's been almost 7-8 years I'm away from home. I've this symptom of feeling low when ever I get rejected. I'm unable to handle that situation, sometimes I get suicidal thoughts as well. Sometimes I do masterbate 2-3 during this time. I consulted psychiatrist 5 months back for this problem, but he adviced me to start the therapy and to consume antidepressants. I didn't start this medication, as I was worried about its side effects on kidney, lever etc. Please advise me the next steps. Thanks
19 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You can take medication safely, no issues will be there, so strat medication
Next Steps
Consult Psychiatrist for treatment and Psychologist for therapy sessions
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.